# SDR SIMA200221701

- Difficulty date: August 5, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4218 - DURING FLIGHT CREW REPORTED SMOKE IN COCKPIT.  DUE TO REPEAT DISCREPANCY, ENGINEERING DIRECTED MAINTENANCE TO REPLACE THE LEFT ENGINE.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
